MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561221
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a1802 captures the reportable event of foreign matter in the packaging.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare device was used in an unknown procedure performed on (b)(6) 2025.During preparation, it was observed that there was a dust-like unknown substance inside the device.The procedure was completed with another captivator snare device.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare device was used in an unknown procedure performed on (b)(6) 2025.During preparation, it was observed that there was a dust inside the device.The procedure was completed with another captivator snare device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a1802 captures the reportable event of foreign matter in the packaging.Block h11: the returned captivator snares was analyzed.The device was returned in its unopened pouch, and a visual evaluation and microscopic inspection were performed, and a foreign material was found inside the pouch.No other problems with the device were noted.It was confirmed this device met manufacturing specifications prior to distribution, and there were no manufacturing deviations which could have contributed to the reported event.The reported event of foreign matter in the packaging was confirmed.Investigation found that the device had evidence of foreign material inside the original pouch.This event was escalated, and it was determined that the cause is related to manufacturing deficiency.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of manufacturing deficiency.An investigation to address this problem is in progress.Block h11: correction: block h7 (if remedial act init, type).

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23769376
Report Number3005099803-2025-06663
Device Sequence Number9667536
Product Code FDI
UDI-Device Identifier08714729855903
UDI-Public(01)08714729855903(17)280617(10)36786187
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561221
Device Catalogue Number6122
Device Lot Number0036786187
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown